zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On a Steffensen’s type method and its behavior for semismooth equations. (English) Zbl 1096.65047
Summary: A generalization of Steffensen’s method is proposed. Our goal is to obtain similar convergence as Newton’s method, but without to evaluate any derivative and without to have stability problems. Convergence analysis and numerical results for semismooth equations are presented.

MSC:
65H10Systems of nonlinear equations (numerical methods)
WorldCat.org
Full Text: DOI
References:
[1] Amat, S.; Busquier, S.; Candela, V.: A class of quasi-Newton generalized Steffensen methods on Banach spaces. J. comp. Appl. math. 149, No. 2, 397-406 (2002) · Zbl 1016.65035
[2] Amat, S.; Busquier, S.: On a higher order secant method. Appl. math. Comp. 141, No. 2-3, 321-329 (2003) · Zbl 1035.65057
[3] Amat, S.; Busquier, S.: A modified secant method for semismooth equations. Appl. math. Lett. 16, No. 6, 877-881 (2003) · Zbl 1059.65042
[4] Potra, F. A.; Qi, L.; Sun, D.: Secant methods for semismooth equations. Numer. math. 80, 305-324 (1998) · Zbl 0914.65051
[5] Qi, L.; Sun, D.: A nonsmooth version of Newton’s method. Math. program. 58, 353-368 (1993) · Zbl 0780.90090
[6] Clarke, F. H.: Optimization and nonsmooth analysis. (1983) · Zbl 0582.49001
[7] Qi, L.: Convergence analysis of some algorithms for solving nonsmooth equations. Math. oper. Res. 18, 227-244 (1993) · Zbl 0776.65037
[8] Pang, J. S.; Qi, L.: Nonsmooth equations: motivation and algorithms. SIAM J. Optim. 3, 443-465 (1993) · Zbl 0784.90082
[9] Ortega, J. M.; Rheinboldt, W. C.: Iterative solution of nonlinear equations in several variables. (1975) · Zbl 0949.65053
[10] Potra, F. A.: On Q-order and R-order of convergence. J. optim. Theory appl. 63, 415-431 (1989) · Zbl 0663.65049